Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ACNE FRIGGIN SUCKS

Veteran Member
  • Posts

    62
  • Joined

  • Last visited

Reputation

0 Neutral

About ACNE FRIGGIN SUCKS

  • Birthday 03/18/1980

Profile Information

  • Gender
    Male
  • Location
    New York
  1. I have a bad cold, i was wondering if it is ok to take nyquil/dayquil while on tane.
  2. so it turns out my liver enzymes are really high and my derm wont put me back on the tane until its normal. im supposed to retake my blood test in 2 weeks.. will this ruin my coarse? would i have to start all over??
  3. well yeah i work out hard, and drink protein shakes afterwards (without vitamin A). maybe ill cut back on both of those and see how things go. i actually have some milk thistle here, sounds like it could help, ill ask my dr. about that. i really hope i can get back on tane. thanks guys
  4. so finaly got my cholesterol back down to normal, and now i have high liver enzymes. i'm so pissed off... i am supposed to be starting my 3rd month of tane and now i cant get a refill becuz of this nonsense. i dont even drink alcohol!! anyone experience this? anything i can do to repair this liver problem asap?
  5. so i went for my normal blood work for my 3rd months accutane prescription, and my cholesteral/trygliceride was 245, which was 65 over the max it should be. my dr. wouldnt prescribe me the accutane because its too high. its been a few days since i got those results and am without tane, i really need to get this blood back to normal. iv been eating healhty and exercising hard.. when should i retake my blood test? its only been 5 days since my last one. will me missing a few days of accutane kill
  6. MY ALLERGIES ARE KILLING ME. IS IT OK TO TAKE CLARITON OR BENADRYL FOR IT WHILE ON TANE?? I FEEL LIKE SCRATCHING MY EYES OUTTA MY HEAD
  7. i'm on day 45 and i'm experiencing large rashes on my arms, it looks like i got attacked by a bunch of mosquitos. anyone experience this??
  8. lately i'v been having alot of anxiety, which results in lack of sleep, stress, and loss of appetite. is it ok to take meds for it while on accutane? or will that make me go psycho. this suksss
  9. i feel your pain, im on my 7th week and my face looks just as worse as when i first started ... if not worse! its a deep burn
  10. anyone take steroids while on accutane? or recently off tane? just wondering cuz it sounds like a dangerous mix, but i really wanna bulk up for the summer.
  11. I'm on my 2nd week of my 2nd month on 60mg of sotret. first month i was breaking out then i got somewhat clear, now im breaking out again. is this normal? when should the breaking phase end? this sucks.
  12. i use neutrogena triple moisture, helps make my hair less dry from the tane.
×